# SDR UPS01237058

- Difficulty date: October 5, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- Aircraft time: 59,651 hours, 51,260 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Panel
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH WING, WHILE BLENDING PAINT FROM A DENT ON PANEL 65-21655-470 IT W AS NOTED THAT THE UPPER SKIN WAS CRACKED     REPAIRED IAW SRM 51-40-20
